# SDR UHLA201604060164

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 15,986 hours, 11,778 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Underserviced
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED MESSAGE IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  SERVICED EMERGENCY/PARKING BRAKE ACCUMULATOR IAW AMM 12-12-05.  CLEANED EMERGENCY/PARKING BRAKE PRESSURE SWITCH CONNECTOR IAW AMM 32-44-09.  OPS TEST GOOD.
